Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diabetic, losing body balances, sexual abilities, mood swings, voice getting unclear. Are these diabetic effect ?

Sir, I am sending all of symtom and reports and desired to ask medical advice Medical History and various Reports of AAAAAA Myself isdiabetic , and affected to me from around 2000. Though initially it was very nominal but after 2008 this has increases.Though I have not measured but It was around from 199 to 355 after BF or Before BF but luckily there was no side effect Observed I presumed . Though due to Contract in my left eye, it was operated in around aug 2006 I joined UTCL 2007 and was very active on duty. In 1208 I was fallen in bath room, though I presumed this happned normally and no effect of diabetic.Initially I received treatment in Asha Hospital Anantpur, Where I received treatment of so many injuctions and calcium . Tab Dr diagnosed me a disie whicth genrelly affect those person who serves in Saudi Arab or surroundings. Later at Apollo hospital Hydrabad. Where after MRI they denied all other disease then backache . In the beginning of 2009 I felt a bit unbalance while walking .Initially I ignored but later Self reported to MH secundrabad where CT scene carried & there after in Yasoda Hospital where MRI has done. they have given some treatment but conveyed me it will not be okayed. Then myself gone to CH vellure they told It is due to diabetic effect and as and when dabitic is reduced then it will reduced.On treatrment they genrally given me medicine of diabetic even nuro. advice of some doctor I under gone Gin Test qwhere found NAD report Then in 2012 my self undergone abdomen test found NAD Later undergone MRI of brain and Cervical spin the report Shown no change from earlier.Treatment: Apart the Diabetic I undergone Dr P sudhakers medicine more or less same medicine for one year but no improvement. Symptom 1. My self is diabetic. 2. I am having this dises since 2000 3. Initially my sugar level was normal but in last one-two year it was 360 to 400 but after treatment from Mohan diabetic Hyderabad and when my self started tasking Insuline Nova Mix this come down to around 170. 4. From two years , when I use to walk or after long sitting , I found losing balanmces. 5. Initially it is lesser but now it is in horriable. 6. My self cannot mov with loosing balances 7. Now I am feeling abnormal while I am writing , This causing my signature. 8. I am loosing My sexual abilities. 9. Some time I am dreaming and some time in dream become violent. Buit it is now reducing. 10 My age is around 59 Years 10 Genarally My voice is not clear this I am observing sionce last six month Thanks AAAA 0000
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have read your query and feel that your symptoms are due to the development of diabetic neuropathy.
Diabetic neuropathy results in micro vascular injury of small blood vessels supplying to the nerves,which ultimately damages nerves.These neuropathies can involve various nerves of body including your autonomic nervous system.
You must control your blood sugar levels meticulously and consult a neurologist to manage your neuropathic symptoms.
You should be jointly managed by a diabetologist along with a neurologist.
I hope it helps.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor